# SDR SWAA031901

- Difficulty date: August 25, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 16,936 hours, 9,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK, FOUND EEPLS INOP AT ROW NR 20 THROUGH ROW NR 25.  REPAIRED EEPLS PER MM.
